# SDR FDEA201508252696

- Difficulty date: August 25, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 787 hours, 29,653 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AWD7274R1
- Part serial: PL0115
- Condition: Partial Deploy
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PARTIALLY DEPLOYED IN ERROR.  SLIDE NEEDS REPLACED & PNEUMATIC RESERVOIR NEEDS SERVICED.  OK TO INSTALL R1 EVAC SLIDE.  R & R R1 EVAC SLIDE IAW 10-25-61-01-2.  SERVICED R1 DOOR AIR RESERVOIR IAW 10-52-11-07-2.
